# SDR J7SA2025070300449

- Difficulty date: June 10, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 10,109 hours, 7,021 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fce
- Part number: 4629001017
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM BACKUP FAIL CAS DURING TRIM CHECK WHEN SELECTING NOSE DOWN. REPLACED #1 FCE IAW EMB 505 AMM 27-03-01. OPS CHECK GOOD WITH NO DEFECTS FOUND.
